# SDR 2006FA0000874

- Difficulty date: January 30, 2006
- Submitted: August 31, 2006
- Operation: General aviation
- Aircraft: N70323
- Make and model: Cessna 172M
- Aircraft serial: 17267200
- Aircraft time: 1,126 hours
- Engine: Lyc O320*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM1201H
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PM1201-H STARTER FAILED TO ENGAGE.  INSTALLED DIFFERENT MFG STARTER.  (K)
